Authors: Tričković, Slobodan
Stanković, Miomir 
Title: Erratum: On the orthogonality of classical orthogonal polynomials (Integral Transforms and Special Functions)
Journal: Integral Transforms and Special Functions
Volume: 14
Issue: 3
First page: 271
Last page: 280
Issue Date: 1-Jan-2003
Rank: M23
ISSN: 1065-2469
DOI: 10.1080/10652460290029699
Keywords: Classical orthogonal polynomials | Laplace transform

Show full item record

SCOPUSTM   
Citations

2
checked on Jun 12, 2024

Page view(s)

39
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.